Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Bleeding into eye from carotid artery. Lost weight, have high cholesterol. Taking Crestor. Advice?

I was told my a retina specialist on Friday, that I had some bleeding into my eye from my carotid artery . I have now lost 30 lbs. 5 2 58 year old female . Weighed 205 in April and now down. My mom and day both had strokes in their 50s. Dad High BP and Mom as well. I have high cholesterol treated with Crestor. Had a nuclear stress test three years ago and Cardio Doc said blood flow was fine. What should I do at this point. I see my PC in two days. My email is YYYY@YYYY I live in Alpharetta, Ga. NEW to the area and don t know any cardiologists. Can you give me some advice.
Asked On : Wed, 8 Aug 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi,you should consult a Cardiologist and get your BP checked and also get done other baseline investigations like ecg,echo,renal profile and if needed a Carotid doppler study to rule out any stenosis in your carotids inview of strong family history of stroke.Your Cardiologist should be able to guide you with the medications.I hope this information is useful to you.Wishing you all the best and take care.
Answered: Thu, 9 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor